MAUDE Adverse Event Report: KUB TECHNOLOGIES, INC MOZART 3D SPECIMEN TOMOSYNTHESIS; CABINET- X-RAY SYSTEM

KUB TECHNOLOGIES, INC MOZART 3D SPECIMEN TOMOSYNTHESIS; CABINET- X-RAY SYSTEM
Model Number XPERT42
Medical Device Problem Code Operating System Version or Upgrade Problem (2997)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The company received a medwatch report from fda on 12/30/2022 that was filed by a healthcare facility.The report (# mw5113921) alleged that there were problems with the mozart xpert 42 system during surgical cases.The report alleged that the system started performing an automatic update during use resulting in the screens going black, loss of imaging and inability to identify the location of implanted tissue marker clips.As a result the patient had to return to have a second surgery to remove cancerous tissue.
 
Additional Manufacturer Narrative
This is to acknowledge receipt of the medwatch report sent by fda that was originated by a healtchare facility.The device had been installed and left at the facility meeting all installation requirements with the automated update function turned off.The customer was informed in past to work with their it department and leave the automated update function off and have updates performed when equipment is not in use.Kubtec is working with the customer to ensure original settings are maintained to avoid automatic updates from occurring during usage.

Brand Name
MOZART 3D SPECIMEN TOMOSYNTHESIS
Common Device Name
CABINET- X-RAY SYSTEM
Manufacturer (Section D)
KUB TECHNOLOGIES, INC
111 research drive
stratford CT 06615
Manufacturer (Section G)
KUB TECHNOLOGIES INC
111 research drive
stratford CT 06615
Manufacturer Contact
chester lowe
111 research drive
stratford, CT 06615
2033648544
MDR Report Key16214026
Report Number3006051164-2023-00001
Device Sequence Number17235793
Product Code MWP
UDI-Device IdentifierB619X420
UDI-PublicB619X420
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K210956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXPERT42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2022
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown